Externalities and compensation

Primeval games and solutions

Research output: Contribution to journalArticleScientificpeer-review

236 Downloads (Pure)
Original languageEnglish
Pages (from-to)367-382
JournalJournal of Mathematical Economics
Volume44
Issue number3-4
Publication statusPublished - 2008

Cite this

@article{f6e1bcfcf2a64fc7ac907ad4e0bbf8aa,
title = "Externalities and compensation: Primeval games and solutions",
author = "Y. Ju and P.E.M. Borm",
note = "Appeared earlier as CentER DP 2005-71",
year = "2008",
language = "English",
volume = "44",
pages = "367--382",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "3-4",

}

Externalities and compensation : Primeval games and solutions. / Ju, Y.; Borm, P.E.M.

In: Journal of Mathematical Economics, Vol. 44, No. 3-4, 2008, p. 367-382.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Externalities and compensation

T2 - Primeval games and solutions

AU - Ju, Y.

AU - Borm, P.E.M.

N1 - Appeared earlier as CentER DP 2005-71

PY - 2008

Y1 - 2008

M3 - Article

VL - 44

SP - 367

EP - 382

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 3-4

ER -